MathSciNet Relay Station
MathSciNet bibliographic data
MR2786185 47B20 (47B40)
Jung, Sungeun; Ko, Eungil; Lee, Mee-Jung Subscalarity of $(p,k)$-quasihyponormal operators. J. Math. Anal. Appl. 380 (2011), no. 1, 76–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement